ITEM METADATA RECORD
Title: Baxter's difference systems and orthogonal rational functions
Authors: Deckers, Karl ×
Geronimo, Jeffrey S. #
Issue Date: 2012
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:164 issue:8 pages:1085-1096
Abstract: Rational functions orthogonal on the unit circle are considered beginning with their recurrence formulas. Various summability conditions are imposed on the recurrence coefficients and the asymptotics of the solutions are studied and the orthogonality measure is recovered. The techniques developed by Baxter and Benzaid and Lutz are used.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science